# SDR SWAA2015071641965

- Difficulty date: July 10, 2015
- Submitted: July 16, 2015
- Operation: Air carrier
- Aircraft: N284WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32535
- Aircraft time: 28,482 hours, 16,725 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: 101114
- Condition: Damaged
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT OVERWING EXIT LIGHT HOUSING DAMAGED.  R & R LIGHT ASSEMBLY IAW AMM.
